# SDR SWAA2021091542901

- Difficulty date: August 2, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS787 - BS767 RBL22 WL157. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED FWD SHIELD IN AFT CARGO BAY BS. 767-794 RBL 22; WL 157 PER SRM 51-40-02-0G-0.; [04] LOCATED; DRILLED; DEBURRED NEW FWD SHIELD BS 767-794; RBL22;WL 157 PER SRM 51-40-05-0G-0; BOEING DWG 146A0081..; [05] VERIFIED CORRECTIVE ACTION #4.; [06] OK TO INSTALL; [07] OK TO INSTALL ACB FWD SHIELD; [08] INSTALLED FWD SHIELD IN AFT CARGO BAY BS 767-794 RBL 22; WL 165 PER SRM 51-40-02-0G-0 AND DWG 146A0081.; [09] VERIFIED INSTALLATION OF FWD SHIELD IN ACB BS 767-794; RBL 22; WL 165; PER SRM 51-40-02-0G-0 AND DWG 146A0081; [10] VERIFIED INSTALLATION OF FWD SHIELD IN ACB BS 767-794; RBL 22; WL 165; PER SRM 51-40-02-0G-0 AND DWG 146A0081
